Open Access
Translator Disclaimer
2013 The Weyl Albegra and Noetherian Operators
Ibrahim Nonkań
Afr. Diaspora J. Math. (N.S.) 16(1): 59-69 (2013).

Abstract

We give an explicit and purely algebraic proof for the existence of noetherian differential operators for primary ideals of polynomial algebras. The proof of this important result in [1] uses complicated algebraic and analytic techniques. Later U.Oberst gave an elementary and constructive proof in [6]. In this paper we propose a different proof from the one in [6].

Citation

Download Citation

Ibrahim Nonkań. "The Weyl Albegra and Noetherian Operators." Afr. Diaspora J. Math. (N.S.) 16 (1) 59 - 69, 2013.

Information

Published: 2013
First available in Project Euclid: 30 January 2014

MathSciNet: MR3161671

Subjects:
Primary: 62G05 , 62G20

Keywords: ADJM , Algebraic Geometry , geometry

Rights: Copyright © 2013 Mathematical Research Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.16 • No. 1 • 2013
Back to Top